MathSciNet Relay Station
MathSciNet bibliographic data
MR1870989 57R45 (58K15 58K30)
Sakuma, Kazuhiro A note on nonremovable cusp singularities. Hiroshima Math. J. 31 (2001), no. 3, 461–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement